# SDR UIEA2020102902332

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,812 hours, 20,191 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT, ON HSI AMBER MESSAGE "WXR FAIL".  PERFORMED ACC FIM TASK 34-43.   FAULT TREE A05 TEST OK AFTER RESET C/B OVERHEAD PANEL F2 AND F23.
